HERMITE INTERPOLATION POLYNOMIALS IN COMPLEX DOMAIN

  • Nguyen Thi Loan Hung Yen University of Technology and Education
  • Tran Thi Hai Ly Hung Yen University of Technology and Education
Keywords: Complex interpolation, Hermite in complex domain, Jacobi interpolation

Abstract

This paper establishes general Hermite interpolation polynomial in complex domain. At the same time, we evaluate the error of this interpolation polynomial based on complex integrals. Especialylly, when the multiple of the interpolation points is equal, we give Jacobi interpolation polynomial.

References

N.V. Mậu, Nội suy đa thức, NXB ĐHQGHN, 2016.

N.T.Loan, Nội suy Hermite bằng công cụ giải tích phức, Tạp chí Khoa học và công nghệ. Trường Đại học Sư phạm Kỹ thuật Hưng Yên. 19 ( 2018), 52-55.

N.T.Thanh, Cơ sở lý thuyết hàm biến phức, NXB Đại học Quốc gia Hà Nội, 2006.

A.O. Gelfond, Isqislenie koneqnyh raznostedi , Moskva, Nauka, 1967.

Published
2020-01-12
How to Cite
Nguyen Thi Loan, & Tran Thi Hai Ly. (2020). HERMITE INTERPOLATION POLYNOMIALS IN COMPLEX DOMAIN. UTEHY Journal of Science and Technology, 24, 19-23. Retrieved from http://tapchi.utehy.edu.vn/index.php/jst/article/view/318